# SDR YENA2024031900435

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N952JB
- Make and model: Airbus A321-231
- Aircraft serial: 06663
- Aircraft time: 32,144 hours, 10,288 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DONT PASS OPERATIONAL TEST BATTERY EPSU MID LH 15WL AT PASSENGER CABIN; REMOVED AND REPLACED BATTERY EPSU MID LH 15WL AT PASSENGER CABIN IAW AMM 25-23-41-000-001-A AND AMM 33-51-38-000-002-A AND AMM 25-23-41-400-001-A. PERFORMED OPERATIONAL TEST. TEST IS OK.
